MathSciNet Relay Station
MathSciNet bibliographic data
MR1245724 45D05 (34K15)
Karakostas, George; Stavroulakis, I. P.; Wu, Yumei Oscillations of Volterra integral equations with delay. Tohoku Math. J. (2) 45 (1993), no. 4, 583–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement